# SDR FDEA202008252031

- Difficulty date: August 25, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 64,139 hours, 24,053 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Seal
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING REFUELING FOUND RUNNING FUEL LEAKAGE FROM CENTER TANK (RIGHT WING TO AIR CONDITIONING FAIRING), IAW  ENGINEERING (EMAIL) GVI DONE AROUND THE LEAK AREA, NO STRUCTURAL DAMAGE FOUND.  ALSO PERFORM CHECK TO FASTENERS FROM OUTSIDE OF THE CENTER TANK  AROUND THE LEAK  AREA, NO FINDING.  THE MEASUREMENT OF THE DAMAGE SEALING .  CM 5061388-EA F-2802-T0356130A PT3 WAS ACCOMPLISHED UNDER WRI 28-02/8225 FUEL LEAK ON RT MAIN TANK REPAIRED.
